Russian version | Contact information | Search the site | CEMI home

 

 

Gennadi M. Henkin

Leading researcher, Doctor of Sciences in Mathematics
E-mail: henkin (at) math.jussieu.fr

Curriculum Vitae

Date of birth: October 26, 1942

Degree: Doctor of Sciences in Mathematics, Moscow State University, 1973

Researcher at CEMI since 1967

Professor at University Paris 6 since 1991

Major Areas of Research

Mathematical economics, mathematical physics, complex analysis

Scientific Achievements

2 monographs and 130 papers on functional analysis, complex analysis, mathematical physics, mathematical economics

Prize of Moscow Mathematical Society, 1970

Lecture on The International Mathematical Congress, 1983

Kondratiev's Prize on mathematical economics, 1992 (with V.M. Polterovich)

Membership in Editorial Boards

Bulletin des Sciences Mathematiques

Journal of Geometric Analysis

Annali della Scuola Normale Superiore di Pisa

Annales de la Faculte des Sciences de Toulouse

Supervision of Theses

- A.V. Romanov, 1976, Prof., Moscow
- A.E. Tumanov, 1980, Prof.. Illinois
- R.A. Airapetian, 1981, Prof., Los Angeles
- N. Nivoche, 1994, Prof., Nice
- T.C.Dinh, 1997, Prof., Paris 6
- P. Dingoyan, 1998, MdC, Paris 6
- S. Rigat, 1999, MdC, Marseille
- F. Sarkis, 1999, MdC, Lille
- B. Fabre, 2000, Post-Doc, Princeton
- L. Pirio, 2004, CR CNRS, Rennes
- A. Irigoyen, 2007, Post-Doc Barcelona

Publications (2003-2008)

Henkin G., Abel-Radon transform and applications. In "The legacy of Niels Henrik Abel", Springer, 2003, 477-494

Henkin G., Shananin A., Asymptotic behavior of solutions of the Cauchy problem for Burgers type equations, J.Math.Pures et Appl., 83, 2004, N12, 1457-1500

Henkin G., Shananin A., Tumanov A., Estimates for solutions of Burgers type equations and some applications, J.Math.Pures et Appl., 84, 2005, N6,717-752

Henkin G.,Holomorphic hulls of Jordan curves in C^n, Proceeding of Steklov Math.Inst., 2006, 253, 195-211

Henkin G., Cauchy problem for Burgers-type equations, encyclopedia of Math. Physics, Eds: J.-P.Francoise, G.L.Naber, S.T.Tsun, 2006, 446-454

Henkin G., Michel V., On the explicit reconstruction of a Riemann surface from its Dirichlet-Neumann operator, GAFA, 17(1), 2007, 116-155

Henkin G., Asymptotic structure for solutions of the Cauchy problem for Burgers type equations, J.Fixed Point Theory and Appl., 2007, v.1, N2, 239-291

Henkin G., Michel V., Inverse Conductivity Problem on Riemann surfaces, J. Geom. Anal., 2008, 18, N4, 1033-1052

CEMI RAS 2009